Doctrines on 2-Categories.
Mathematische Zeitschrift, Tome 148 (1976), pp. 267-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172368,
author = {Volker Z\"oberlein},
title = {Doctrines on {2-Categories.}},
journal = {Mathematische Zeitschrift},
pages = {267--280},
year = {1976},
volume = {148},
zbl = {0311.18005},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172368/}
}
Volker Zöberlein. Doctrines on 2-Categories.. Mathematische Zeitschrift, Tome 148 (1976), pp. 267-280. http://geodesic.mathdoc.fr/item/MZ_1976__148_172368/